# SDR DALA2025042403212

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 76,710 hours, 29,718 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 1268128
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6712 R/W OFF-WING SLIDE ACTUATOR FAILED TO DEPLOY DURING OPS CHECK ON JOB CARD 2565-3003. CORRECTIVE ACTION: REMOVED AND REPLACED R/W OFFWING SLIDE ACTUATOR IAW B757 AMM 25- 65-05-404-017. (0929714)
